advertisement
Question
Posted by: Anon | 2011/04/06

Contraception Pills

Good Morning

Can you please help me, I am currently on Yaz for the last six months, and have been dieting and exercising like always but have picked up a lot of weight. I was on Yasmine before, but got these terrible headaches once a month that would last for three days so I switched to Yaz, but now I have picked up so much weight and can''t seem to lose it and the headaches are still there.

I was thinking of switching over to Nordette or Tryphasil, but I really want to do my homework on this. Even on the Yasmine I could lose weight. Is there any information you can give me regarding this?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yaz is supposed to cause less weight gain than other pills, so it is unlikely that you will lose weight on the other pills. However, each person reacts differently to a particular Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/08

Yaz is supposed to cause less weight gain than other pills, so it is unlikely that you will lose weight on the other pills. However, each person reacts differently to a particular Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement